James Selgrade

Works (24)

2017 journal article

A model of ovulatory regulation examining the effects of insulin-mediated testosterone production on ovulatory function

Journal of Theoretical Biology, 416, 149–160.

By: E. Graham & J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

2016 journal article

A delay differential equation model of follicle waves in women

Journal of Biological Dynamics, 10(1), 200–221.

By: N. Panza, A. Wright & J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Bifurcation analysis of a menstrual cycle model reveals multiple mechanisms linking testosterone and classical PCOS

Journal of Theoretical Biology, 361, 31–40.

By: A. Hendrix & J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Modeling endocrine control of the pituitary-ovarian axis: Androgenic influence and chaotic dynamics

Bulletin of Mathematical Biology, 76(1), 136–156.

By: A. Hendrix, C. Hughes & J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

2014 journal article

Modeling endocrine regulation of the menstrual cycle using delay differential equations

Mathematical Biosciences, 257, 11–22.

By: L. Harris & J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

A lifelong model for the female reproductive cycle with an antimullerian hormone treatment to delay menopause

Journal of Theoretical Biology, 326, 21–35.

By: A. Margolskee & J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

2011 journal article

Dynamics and bifurcation of a model for hormonal control of the menstrual cycle with inhibin delay

Mathematical Biosciences, 234(2), 95–107.

By: A. Margolskee & J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

2010 journal article

Bifurcation analysis of a model for hormonal regulation of the menstrual cycle

Mathematical Biosciences, 225(2), 108–114.

By: J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

A model for hormonal control of the menstrual cycle: Structural consistency but sensitivity with regard to data

Journal of Theoretical Biology, 260(4), 572–580.

By: J. Selgrade, L. Harris & R. Pasteur

Source: NC State University Libraries
Added: August 6, 2018

2009 journal article

Dynamical behaviour of a discrete selection-migration model with arbitrary dominance

Journal of Difference Equations and Applications, 15(4), 371–385.

By: J. Selgrade, J. Bostic & J. Roberds

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Global attractors for a discrete selection model with periodic immigration

Journal of Difference Equations and Applications, 13(4), 275–287.

By: J. Selgrade & J. Roberds

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

On a system of rational difference equations

Journal of Difference Equations and Applications, 11(7), 565–580.

By: C. Clark, M. Kulenovic & J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Results on asymptotic behaviour for discrete, two-patch metapopulations with density-dependent selection

Journal of Difference Equations and Applications, 11(05-Apr), 459–476.

By: J. Selgrade & J. Roberds

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

Attractors for discrete periodic dynamical systems

Journal of Mathematical Analysis and Applications, 286(1), 64–79.

By: J. Franke & J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

Global asymptotic behavior of a two-dimensional difference equation modelling competition

Nonlinear Analysis, 52(7), 1765–1776.

By: D. Clark, M. Kulenovic & J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

2003 journal article

Multiple stable periodic solutions in a model for hormonal control of the menstrual cycle

Bulletin of Mathematical Biology, 65(1), 157–173.

By: L. Clark, P. Schlosser & J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

2001 journal article

On the structure of attractors for discrete, periodically forced systems with applications to population models

Physica. D, Nonlinear Phenomena, 158(1-4), 69–82.

By: J. Selgrade & J. Roberds

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

A model of gonadotropin regulation during the menstrual cycle in women: Qualitative features

Environmental Health Perspectives, 108(2000 Oct.), 873–881.

By: P. Schlosser & J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

2000 journal article

Dynamical analysis of density-dependent selection in a discrete one-island migration model

Mathematical Biosciences, 164(1), 1–15.

By: J. Roberds & J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

1998 journal article

Using stocking or harvesting to reverse period-doubling bifurcations in discrete population models

Journal of Difference Equations and Applications, 4(2), 163–183.

By: J. Selgrade

Source: NC State University Libraries
Added: August 6, 2018

1997 journal article

Period-doubling bifurcations for systems of difference equations and applications to models in population biology

Nonlinear Analysis, 29(2), 185–199.

By: J. Selgrade & J. Roberds

Source: NC State University Libraries
Added: August 6, 2018

1992 journal article

Dynamical behavior for population genetics models of differential and difference equations with nonmonotone fitnesses

Journal of Mathematical Biology, 30(8), 815.

By: J. Selgrade & G. Namkoong

Source: NC State University Libraries
Added: August 6, 2018

1987 journal article

Convergence to equilibrium in a genetic model with differential viability between the sexes

Journal of Mathematical Biology, 25(5), 477.

By: J. Selgrade & M. Ziehe

Source: NC State University Libraries
Added: August 6, 2018

1984 journal article

Dynamical behavior of differential equation models of frequency and density dependent populations

Journal of Mathematical Biology, 19(1), 133.

By: J. Selgrade & G. Namkoong

Source: NC State University Libraries
Added: August 6, 2018